Pricing options with American style average reset features

Chung, S L and Shackleton, M B and Chang, C C (2004) Pricing options with American style average reset features. Quantitative Finance, 4 (3). pp. 292-300. ISSN 1469-7688

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Quantitative Finance
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 43834
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:05
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 03:50
URI: https://eprints.lancs.ac.uk/id/eprint/43834

Actions (login required)

View Item View Item